# SDR SWIA202265825

- Difficulty date: May 12, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 45,545 hours, 29,263 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION FOUND FWD BAGGAGE BAY DOOR SEALS TO BE DAMAGED.   (FILED - CLOSED)   REMOVED AND REPLACED FWD BAGGAGE BAY DOOR SEAL PER AMM 52-35-07. SEE CP 24814672 FOR LEAK CHECK.
